CSpace
布尔函数最优连续化
洪洁1; 范修斌2; 方刚2; 路晓峰2
2004
Source Publication电子科技大学学报
ISSN1001-0548
Volume033Issue:005Pages:621
Abstract针对求取SP网络结构中布尔函数最优连续化在一定情况下是一个组合优化的问题。通过概率论和运筹学相结合的方法,将布尔函数连续化的问题转化为连续函数的线性和非线性规则问题,得到了布尔函数最优连续化函数的存在性和唯一性的证明。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44845
Collection中国科学院数学与系统科学研究院
Affiliation1.成都工业学院
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
洪洁,范修斌,方刚,等. 布尔函数最优连续化[J]. 电子科技大学学报,2004,033(005):621.
APA 洪洁,范修斌,方刚,&路晓峰.(2004).布尔函数最优连续化.电子科技大学学报,033(005),621.
MLA 洪洁,et al."布尔函数最优连续化".电子科技大学学报 033.005(2004):621.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[洪洁]'s Articles
[范修斌]'s Articles
[方刚]'s Articles
Baidu academic
Similar articles in Baidu academic
[洪洁]'s Articles
[范修斌]'s Articles
[方刚]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[洪洁]'s Articles
[范修斌]'s Articles
[方刚]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.